# SDR SWAA2013060316653

- Difficulty date: April 26, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 64,906 hours, 60,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69379605
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT CRACKED BETWEEN BS 291.5 TO BS 297, STR 8R.  REPAIRED FITTING IAW EO AND EA.
